Movelat Relief Cream - 40g

Movelat
Out of stock
Movelat Relief Cream - 40g
  • Movelat Relief Cream - 40g

Movelat Relief Cream - 40g

Movelat
Out of stock

This item is currently out of stock.

This is a Pharmacy Medicine, therefore you'll need to answer a few short questions so our Pharmacist can ensure this product is right for you.

Product details

What is Movelat Relief Cream

Movelat Relief Cream contains the active substances mucopolysaccharide polysulfate (MPS) and salicylic acid.

Movelat Relief Cream is a mild to moderate anti-inflammatory and analgesic (pain-relieving) preparation which, when applied to the skin, provides relief from muscular pain and stiffness, sprains and strains, and pain due to rheumatic and non-serious arthritic conditions.

How to use Movelat Relief Cream

External use only. Do not swallow.

Always use this medicine exactly as described in this leaflet or as your doctor or pharmacist has told you. Check with your doctor or pharmacist if you are not sure.

  • Before use, pierce the tube seal with the spiked top of the cap.
  • Push and turn the spiked end of the cap firmly into the nozzle until you hear a click.
  • The amount of cream you use will depend on the size of the area being treated.
  • Between 2 and 6 inches (5-15 cm) of cream should be gently massaged into the affected area at any one time.
  • You can apply Movelat Relief Cream up to four times a day.
  • Do not exceed this dose.
  • Some people experience discomfort, particularly those with sensitive skin or if used in hot weather or after a bath.
  • Remember to wash your hands after applying Movelat Relief Cream, unless this is the area being treated.
  • If you accidentally swallow some of this cream you should contact your doctor or a hospital casualty department. You may experience rapid breathing, a ringing sound in the ears, deafness, light-headedness or sweating.

What does Movelat Relief Cream contain

The active substances are:

  • mucopolysaccharide polysulfate 0.2% w/w
  • salicylic acid 2.0% w/w.

The other ingredients are:

  • glycerol 85%
  • stearic acid
  • anhydrous eucerine (contains lanolin)
  • myristyl alcohol
  • emulsifying cetostearyl alcohol
  • ethanolamine
  • thymol
  • isopropyl alcohol
  • purified water.

Delivery options

UK Shipping:

Standard Shipping: £2.89
Free Shipping: Available on orders over £40.

Europe Shipping:

Standard Shipping: £9.99

Rest of the World (ROW) Shipping:

Standard Shipping: £19.99

Please note:

  • Additional customs duties or taxes may apply for international shipments depending on the recipient country's regulations. Customers are advised to check local customs regulations before placing an order.
  • Ensure you select the appropriate shipping option at checkout.
  • Delivery times may vary based on the destination.
  • For more information, see our delivery information or view our returns policy.

Top products in this category

We've found a few items you may be interested in
  • Flarin 200mg Soft Capsules – 30 Capsules

    Flarin 200mg Soft Capsules – 30 Capsules

    Pain Relief
    In stock
    More Information
    Flarin 200mg Soft Capsules – 30 Capsules

    Flarin 200mg Soft Capsules – 30 Capsules

    Pain Relief
    In stock

    What are Flarin 200mg Capsules?

    Flarin Capsules are used for the relief from rheumatic or muscular pain, also for the relief of pain of non-serious arthritic conditions (caused by swelling, stiffness and inflammation of joints), joint pain, back pain, neuralgia (sharp pain along nerves), migraine, headache, dental pain, period pain, feverishness, cold and flu symptoms.

    This medicine contains ibuprofen, which belongs to a group of medicines known as non-steroidal anti-inflammatory drugs (NSAIDs).

    How to take Flarin 200mg Capsules

    Swallow the capsules whole with water. Do not chew.

    Adults, the elderly and children over 12 years: Take one or two capsules (200 mg – 400 mg), up to three times a day as required.

    Leave at least 4 hours between doses and do not take more than 1200 mg (6 capsules) in any 24 hour period.

    This medicine is intended for short-term use only. You should take the lowest dose for the shortest time necessary to relieve your symptoms.

    If you over 18 years of age, do not take this medicine for longer than 10 days unless your doctor tells you to.

    If you are aged between 12 and 18 years and this medicinal product is required for more than 3 days, or if symptoms worsen you should contact your doctor.

    What do Flarin 200mg Capsules contain?

    The active ingredient is: ibuprofen 200 mg.

  • FlexiSEQ Max Strength For Osteoarthritis - 50g

    FlexiSEQ Max Strength For Osteoarthritis - 50g

    Alternative Pain Relief
    In stock
    More Information
    FlexiSEQ Max Strength For Osteoarthritis - 50g

    FlexiSEQ Max Strength For Osteoarthritis - 50g

    Alternative Pain Relief
    In stock
    £14.34
    Buy it Now

    What is Flexiseq Gel?

    Flexiseq is a drug-free gel which alleviates stiff and painful joints brought on by osteoarthritis. It improves joint work, making movement more comfortable and less painful. It is ideal for people who suffer from gout or osteoarthritis.

    What is osteoarthritis?

    Osteoarthritis is a type of arthritis characterised by inflammation and painful and stiff joints. Typical affected areas are:

    • Hands, fingers, and wrists
    • Spine
    • Knees
    • Hips
    • Shoulder
    • Ankles

    How will Flexiseq alleviate my pain?

    Flexiseq Gel reduces joints which are sore and stiff. Frequent use can help improve impaired joints, enabling improved and pain-free movement.

    How to use Flexiseq Gel

    Apply Flexiseq Gel to the affected tissues two times daily.

    Use as much gel as your index finger to apply to the knee.

    To apply to the shoulder, wrist, or hands, apply gel equivalent to half of your index finger.

    Spread the gel evenly over the affected joint and let it settle for 10 minutes before covering.

    £14.34
    Buy it Now
  • Paracetamol Tablets 500mg - 96 Tablets

    Paracetamol Tablets 500mg - 96 Tablets

    Pain Relief
    In stock
    More Information
    Paracetamol Tablets 500mg - 96 Tablets

    Paracetamol Tablets 500mg - 96 Tablets

    Pain Relief
    In stock

    What are Paracetamol Tablets?

    Paracetamol is a pain reliever (analgesic) which helps reduce your temperature when you have a fever.

    These tablets are for the relief of mild to moderate pain including headache, migraine, toothache, nerve pain, sore throat and period pains. They are also for the symptomatic relief of sprains and strains, rheumatic pains, sciatica, lumbago, fibrositis, muscular aches and pains, joint swelling and stiffness, flu, feverishness and feverish colds.

    How to take Paracetamol Tablets

    Swallow the capsules whole with water. Do not chew.

    Adults, the elderly and children over 16 years:

    • 2 capsules to be taken every 4 to 6 hours as required. Do not take more than 4 doses (8 capsules) in any 24 hour period.

    Children aged 12 to 15 years:

    • 1 capsule to be taken every 4 to 6 hours, as required. Do not take more than 4 doses (4 capsules) in any 24 hour period.

    What do Paracetamol Tablets contain

    Each tablet contains the active ingredient: paracetamol 500 mg.

  • Solpadeine Max (Codeine/Paracetamol) - 30 Tablets

    Solpadeine Max (Codeine/Paracetamol) - 30 Tablets

    Pain Relief
    In stock
    More Information
    Solpadeine Max (Codeine/Paracetamol) - 30 Tablets

    Solpadeine Max (Codeine/Paracetamol) - 30 Tablets

    Pain Relief
    In stock

    What are Solpadeine Max Tablets

    Solpadeine Max Tablets can be used in patients over 12 years of age for the short-term relief of moderate pain that is not relieved by other painkillers such as paracetamol or ibuprofen alone. They can be used for migraine, headache, dental pain, period pain, strains & sprains, backache, arthritic & rheumatic pain and sciatica. The tablets contain two active ingredients; paracetamol and codeine are both painkillers. Codeine belongs to a group of medicines called opioid analgesics which act to relieve pain. It can be used on its own or in combination with other painkillers.

    How to take Solpadeine Max Tablets

    Adults:

    • Swallow 2 tablets every 4-6 hours as needed.
    • Do not take more frequently than every 4 hours.
    • Do not take more than 8 tablets in 24 hours.

    Children aged 16 – 18 years:

    • Swallow 1-2 tablets every 6 hours as needed.
    • Do not take more frequently than every 6 hours.
    • Do not take more than 8 tablets in 24 hours.

    Children aged 12 – 15 years:

    • Swallow 1 tablet every 6 hours as needed.
    • Do not take more frequently than every 6 hours.
    • Do not take more than 4 tablets in 24 hours.

    Do not take more than the recommended dose.

    Solpadeine Max Tablets should not be taken by children below the age of 12 years, due to the risk of severe breathing problems.

    This medicine should not be taken for more than 3 days. If the pain does not improve after 3 days, talk to your doctor for advice.

    What do Solpadeine Max Tablets contain

    Active ingredients Each tablet contains Paracetamol 500 mg and Codeine Phosphate Hemihydrate 12.8 mg.

    Other ingredients Starch pregelatinised, povidone, maize starch, talc, magnesium stearate, stearic acid, microcrystalline cellulose, croscarmellose sodium, lactose monohydrate, hypromellose, macrogol, quinoline yellow (E 104), erythrosine (E 127) and titanium dioxide (E 171).

  • Voltarol 12 Hour Joint Pain Relief Gel - 100g

    Voltarol 12 Hour Joint Pain Relief Gel - 100g

    Pain Relief
    In stock
    More Information
    Voltarol 12 Hour Joint Pain Relief Gel - 100g

    Voltarol 12 Hour Joint Pain Relief Gel - 100g

    Pain Relief
    In stock
    £15.69
    Get started

    What Voltarol 12 Hour Joint Pain Relief 2.32% Gel is and what it is used for?

    Voltarol 12 Hour Joint Pain Relief 2.32% Gel contains the active substance diclofenac which belongs to a group of medicines called non-steroidal anti-inflammatory drugs (NSAIDs). It is specially formulated for rubbing into the skin.

    Voltarol 12 Hour Joint Pain Relief 2.32% Gel is used to relieve pain and reduce inflammation and swelling in a number of painful conditions affecting the joints and muscles. Voltarol 12 Hour Joint Pain Relief 2.32% Gel can be used to treat:

    • muscle and joint injuries (e.g. sprains, strains, bruises, backache, sports injuries), relieving pain and helping recovery back to normal function
    • tendonitis (e.g. tennis elbow), swelling around the elbow or knee.

    Voltarol 12 Hour Joint Pain Relief 2.32% Gel is intended for use in adults and children aged 14 years and older.

    How to use Voltarol 12 Hour Joint Pain Relief 2.32% Gel

    For adults and adolescents 14 years and over:

    • Apply the gel 2 times a day (preferably morning and evening) on the painful area.

    How to apply Voltarol 12 Hour Joint Pain Relief 2.32% Gel

    • Do not use if tamper evidence seals are broken.
    • Use a finger, thumb, side of your hand or even edge of a table against the underside of the cap lid to open the flip-top cap easily.
    • Gently squeeze out a small amount of gel from the tube and apply to the painful or swollen area, slowly rubbing into the skin. The amount needed will vary depending upon the size of the painful or swollen area; an amount ranging in size from a 1 penny to a 2 pence piece will usually be sufficient (2-4g). You may notice a slight cooling effect when you rub the gel in. Only use the smallest amount of Voltarol 12 Hour Joint Pain Relief 2.32% Gel needed to relieve your pain but never use more than 8g per day and 56g in one week.
    • After use, if needed, remove the remaining amount of the gel from the flip-top cap with a cotton towel or absorbent paper until visually clean and dry. Close the flip-top cap, until you hear a ‘click’ sound. Hold the tube upright when opening or closing the flip-top cap to avoid possible leaking of the gel.
    • Unless the hands are the site being treated, wash your hands after rubbing in the gel, to avoid accidental contact with the mouth and eyes.

    How long to use Voltarol 12 Hour Joint Pain Relief 2.32% Gel for

    Do not use Voltarol 12 Hour Joint Pain Relief 2.32% Gel for more than 14 days unless longer treatment is recommended by a doctor.

    If the pain and swelling do not improve within 7 days, or if they get worse, tell your doctor.

    In children aged 14 years and over, if this product is required for more than 7 days for pain relief or if the symptoms worsen the patient/parents of the adolescent is/are advised to consult a doctor.

    What does Voltarol 12 Hour Joint Pain Relief 2.32% Gel contain

    The active substance is diclofenac diethylammonium. Each gram of gel contains 23.2mg of diclofenac diethylammonium.

    £15.69
    Get started
  • Paramol Tablets Easy To Swallow - Pack of 32

    Paramol Tablets Easy To Swallow - Pack of 32

    Pain Relief
    In stock
    More Information
    Paramol Tablets Easy To Swallow - Pack of 32

    Paramol Tablets Easy To Swallow - Pack of 32

    Pain Relief
    In stock

    What are Paramol Tablets?

    Paramol tablets contain the active ingredients paracetamol and di-hydrocodeine. They are used for the short term treatment of acute moderate pain which is not relieved by paracetamol, ibuprofen and aspirin alone such as headache, migraine, period pain, toothache and other dental pain, backache, muscular and joint aches and pains and neuralgia.

    Paramol Tablets are used for the short term treatment of acute moderate pain which is not relieved by paracetamol, ibuprofen and aspirin alone such as headache, migraine, period pain, toothache and other dental pain, backache, muscular and joint aches and pains and neuralgia.

    How to take Paramol Tablets

    Paramol Tablets should be taken during or after meals.

    Adults and adolescents 16 years old and over: 

    • Take one or two tablets every four to six hours.
    • Do not take more than 8 tablets in any 24 hour period.

    Adolescents 12–15 years old: 

    • Take one tablet every four to six hours.
    • Do not take more than 4 tablets in any 24 hour period.

    If symptoms persist or worsen, consult your doctor or pharmacist.

    What do Paramol Tablets contain?

    Paramol Tablets contain 500mg of the active ingredient paracetamol and 7.46mg of the active ingredient di-hydrocodeine tartrate. Paracetamol acts as an analgesic (pain killer) and antipyretic (lowers body temperature). Di-hydrocodeine tartrate is also a powerful analgesic. They also contain magnesium stearate, maize starch, povidone, hypromellose, titanium dioxide and macrogol 400.

     

  • Nurofen Plus (12.8mg/200mg) - 32 Tablets

    Nurofen Plus (12.8mg/200mg) - 32 Tablets

    Pain Relief
    In stock
    More Information
    Nurofen Plus (12.8mg/200mg) - 32 Tablets

    Nurofen Plus (12.8mg/200mg) - 32 Tablets

    Pain Relief
    In stock

    What is Nurofen Plus?

    The active ingredients (which make Nurofen Plus work) are Ibuprofen and Codeine phosphate.

    • Ibuprofen belongs to a group of medicines known as non-steroidal anti-inflammatory drugs (NSAIDs). NSAIDs provide relief by changing the body’s response to pain, swelling, and high temperature.
    • Codeine belongs to a group of medicines called opioid analgesics which act to relieve pain. It can be used on its own or in combination with other pain killers such as paracetamol.

    Nurofen Plus (which contains codeine) can be used in children over 12 years of age for the short-term relief of acute, moderate pain that is not relieved by other painkillers such as paracetamol, ibuprofen or aspirin alone, such as :

    • migraine, headaches, neuralgia
    • period, dental, back, rheumatic and muscular pains

    How to take Nurofen Plus

    Adults, the elderly and children aged 12 years and older: Swallow 1 or 2 tablets with water, up to three times a day as required.

    • Leave at least four hours between doses.
    • Do not take more than 6 tablets in any 24 hour period.
    • This product is for short term use only. You should take the lowest dose for the shortest time necessary to relieve your symptoms.

    What does Nurofen Plus contain?

    Each tablet contains the active ingredients Ibuprofen 200mg and Codeine phosphate 12.8mg.

  • Co-Codamol - 32 x 8/500mg Tablets

    Co-Codamol - 32 x 8/500mg Tablets

    Pain Relief
    In stock
    More Information
    Co-Codamol - 32 x 8/500mg Tablets

    Co-Codamol - 32 x 8/500mg Tablets

    Pain Relief
    In stock

    What are Co-Codamol 8/500mg Tablets?

    Co-codamol is used for the short term treatment of acute moderate pain caused by headaches, migraine, toothache, neuralgia, period pain and rheumatic pains when other painkillers have not worked. Wait at least 4 hours after you last took other painkillers before taking this medicine.

    Co-codamol can be used in adults and children over 12 years of age for the short-term relief of moderate pain that is not relieved by other painkillers such as paracetamol or ibuprofen alone. This medicine contains codeine. Codeine belongs to a group of medicines called opioid analgesics which act to relieve pain. It also contains paracetamol, another analgesic to relieve pain. 

    How to use Co-Codamol 8/500mg Tablets

    • Do not drink alcohol while taking Co-codamol tablets.
    • Swallow the tablets with water.
    • This medicine should not be taken for more than 3 days. If the pain does not improve after 3 days, talk to your doctor for advice.

    The recommended dose is:

    Adults and children 16 to 18 years: 1 to 2 tablets every 6 hours, as needed. Do not take more than 8 tablets in 24 hours

    Children aged 12 to 15 years: 1 tablet every 6 hours when necessary. Do not give your child more than 4 tablets in 24 hours

    Children under 12 years: should not be taken due to the risk of severe breathing problems

    Elderly: Dosage is usually reduced in the elderly with liver damage.

    What do Co-Codamol 8/500mg Tablets contain

    The active substances (the ingredients that makes the tablets work) are 8mg of codeine phosphate and 500mg paracetamol.

  • Syndol Headache Relief - 30 Tablets

    Syndol Headache Relief - 30 Tablets

    Pain Relief
    In stock
    More Information
    Syndol Headache Relief - 30 Tablets

    Syndol Headache Relief - 30 Tablets

    Pain Relief
    In stock

    What are Syndol Headache Relief Tablets

    This medicine contains:

    • paracetamol which is a pain reliever (analgesic) and helps reduce your temperature when you have a fever
    • codeine phosphate which is a pain reliever (analgesic)
    • caffeine helps to increase the pain relief from paracetamol and makes you more alert.

    These tablets are for the short term treatment of acute moderate pain, which is not relieved by paracetamol, ibuprofen or aspirin alone. This medicine is for the relief of migraine, headache, rheumatic pain, period pain, toothache and nerve pain.

    How to take Syndol Headache Relief Tablets

    • Swallow the tablets whole with water.
    • Do not chew.

    Adults

    Take 2 tablets every 4-6 hours as required. Do not take more than 8 tablets in 24 hours.

    Children aged 16-18 years

    Take 1-2 tablets every 6 hours as required. Do not take more than 8 tablets in 24 hours.

    Children aged 12-15 years

    Take 1 tablet every 6 hours, as required. Do not take more than 4 tablets in 24 hours.

    Do not take more frequently than every 6 hours.

    Do not give to children under 12 years.

    Do not take more medicine than the label tells you to. If you do not get better, talk to your doctor.

    Please do not use it for more than 3 days. If you need to use this medicine for more than three days, you must speak to your doctor or pharmacist.

    What do Syndol Headache Relief Tablets contain

    Each film-coated white capsule-shaped tablet, debossed on one side with 'PCC', contains the active ingredients: paracetamol 500 mg, caffeine 30 mg and codeine phosphate 8 mg.

    They also contain povidone, maize starch, methylcellulose, talc, purified water, calcium stearate, methyl hydroxypropyl cellulose and polyethene glycol.

  • Co-Codamol Effervescent - 32 x 8/500mg Tablets

    Co-Codamol Effervescent - 32 x 8/500mg Tablets

    Pain Relief
    In stock
    More Information
    Co-Codamol Effervescent - 32 x 8/500mg Tablets

    Co-Codamol Effervescent - 32 x 8/500mg Tablets

    Pain Relief
    In stock

    What are Co-Codamol Effervescent 8/500mg Tablets?

    Co-codamol 8/500mg Effervescent Tablets contains codeine phosphate and paracetamol. Codeine belongs to a group of medicines called opioid analgesics which act to relieve pain. It can be used on its own or in combination with other pain killers such as paracetamol.

    Co-codamol is for the short term treatment of acute moderate pain caused by headaches, migraine, toothache, neuralgia, period pain and rheumatic pains when other painkillers have not worked. Wait at least 4 hours after you last took other painkillers before taking this medicine.

    Co-codamol can be used in children over 12 years of age for the short-term relief of moderate pain that is not relieved by other painkillers such as paracetamol or ibuprofen alone.

     

    How to use Co-Codamol Effervescent 8/500mg Tablets

    • Do not take more than the recommended dose.
    • Dissolve the effervescent tablets in a glass of water before taking

    Adults and the elderly: 2 tablets every 4 to 6 hours when necessary up to a maximum of 8 tablets in 24 hours.

    Children aged 16 to 18 years: 1 to 2 tablets every 6 hours when necessary up to a maximum of four doses in 24 hours.

    Children aged 12 to 15 years: 1 tablet every 6 hours when necessary to a maximum of four doses in 24 hours.

    This medicine should not be taken for more than 3 days. If the pain does not improve after 3 days, talk to your doctor for advice.

     

    Children under 12 years: Co-codamol should not be given to children under 12 years of age due to the risk of severe breathing problems.

    What do Co-Codamol Effervescent 8/500mg Tablets contain

     

    The active substances are codeine phosphate and paracetamol. Each tablet contains 8mg of codeine phosphate and 500mg of paracetamol.

  • Buccastem M Buccal - 8 Tablets

    Buccastem M Buccal - 8 Tablets

    Pain Relief
    In stock
    More Information
    Buccastem M Buccal - 8 Tablets

    Buccastem M Buccal - 8 Tablets

    Pain Relief
    In stock

    What are Buccastem M Buccal tablets?

    Buccastem M Tablets are effective in treating nausea (feeling sick) and vomiting (being sick) associated with migraine.

    Buccastem M Tablets contain prochlorperazine maleate. Prochlorperazine belongs to a large group of drugs known as phenothiazines, which have a variety of effects.

    How to take Buccastem M Bucca tablets

    Always take this medicine exactly as described in this leaflet or as your doctor or pharmacist has told you. Check with your doctor or pharmacist if you are not sure.

    The recommended dose is one or two tablets twice a day for a maximum of 2 days, for adults aged 18 years or over.

    Buccastem M Tablets are not recommended for children under 18 years of age.

    Please read carefully before taking the tablet(s).

    • Place the tablet high up along your top gum, under the upper lip either side of your mouth as indicated above. The tablet must not be swallowed whole or chewed.
    • The tablet will soften and adhere to the gum. Allow it to dissolve slowly and completely - this may take between 1 and 2 hours. Most people find that after a few minutes they no longer notice the tablet.
    • The tablet should not be moved about the mouth with the tongue as this will cause it to dissolve too quickly.
    • If you wear dentures, the tablet may be placed in any comfortable position between your lip and gum.
    • The tablet(s) is best taken after meals.

    What do Buccastem M Buccal tablets contain

    Each tablet contains 3 mg of the active ingredient prochlorperazine maleate.

    The other ingredients are compressible sugar (sucrose), povidone K30, xanthan gum, locust bean gum, talc, magnesium stearate and riboflavin sodium phosphate.

  • Anbesol Oral Liquid 10ml

    Anbesol Oral Liquid 10ml

    Pain Relief
    In stock
    More Information
    Anbesol Oral Liquid 10ml

    Anbesol Oral Liquid 10ml

    Pain Relief
    In stock

    What is Anbesol Liquid?

    Anbesol Liquid is used to help relieve pain and discomfort associated with teething, in children from 5 months of age, when other non-medicinal methods such as massaging of the gums or use of teething rings do not provide necessary relief.

    The product may also be used by adults, children, and the elderly for the temporary relief of pain caused by recurrent mouth ulcers and denture irritation.

    Lidocaine hydrochloride is a local anaesthetic which works by stopping the sensation of pain. Chlorocresol and cetylpyridinium chloride kill bacteria.

    How to use Anbesol Liquid

    Adults and the Elderly:

    • Cover the mouth of the bottle with a clean fingertip, invert once and return the bottle to the upright position.
    • Apply Anbesol Liquid using the fingertip, undiluted, to the affected area
    • Two applications of Anbesol Liquid straight away, will normally be enough to obtain pain relief.
    • If necessary, repeat the application after 3 hours.

    Babies Teething and Children:

    • Cover the mouth of the bottle with a clean fingertip, invert once and return the bottle to the upright position. This equals to a dose of 0.25 ml of Anbesol liquid.
    • Apply Anbesol Liquid using the fingertip, undiluted, to the affected area.
    • If necessary, repeat the application after 3 hours.
    • Do not use more than 6 times in one day (24-hour period).
    • If your child vomits, spits, or swallows the medicine, do not use any more product immediately. Wait 3 hours before using the medicine again.
    • If your child’s symptoms worsen, do not improve after 7 days of treatment or you are concerned that your child is unwell, talk to a health care professional.
    • Do not use for more than 7 days for each teething episode.
    • Stop treatment when your child’s symptoms settle.
    • You should check with your doctor or pharmacist if you are not sure.

    What does Anbesol Liquid contain?

    Anbesol Liquid contains the active ingredients; lidocaine hydrochloride 0.90%w/w, chlorocresol 0.10%w/w and cetylpyridinium chloride 0.02%w/w.

blog

More products from this brand

We've found a few items you may be interested in
  • Movelat Relief Cream - 125g

    Movelat Relief Cream - 125g

    Pain Relief
    In stock
    More Information
    Movelat Relief Cream - 125g

    Movelat Relief Cream - 125g

    Pain Relief
    In stock
    £11.59
    Get started

    What is Movelat Relief Cream

    Movelat Relief Cream contains the active substances mucopolysaccharide polysulfate (MPS) and salicylic acid.

    Movelat Relief Cream is a mild to moderate anti-inflammatory and analgesic (pain-relieving) preparation which, when applied to the skin, provides relief from muscular pain and stiffness, sprains and strains, and pain due to rheumatic and non-serious arthritic conditions.

    How to use Movelat Relief Cream

    External use only. Do not swallow.

    Always use this medicine exactly as described in this leaflet or as your doctor or pharmacist has told you. Check with your doctor or pharmacist if you are not sure.

    • Before use, pierce the tube seal with the spiked top of the cap.
    • Push and turn the spiked end of the cap firmly into the nozzle until you hear a click.
    • The amount of cream you use will depend on the size of the area being treated.
    • Between 2 and 6 inches (5-15 cm) of cream should be gently massaged into the affected area at any one time.
    • You can apply Movelat Relief Cream up to four times a day.
    • Do not exceed this dose.
    • Some people experience discomfort, particularly those with sensitive skin or if used in hot weather or after a bath.
    • Remember to wash your hands after applying Movelat Relief Cream, unless this is the area being treated.
    • If you accidentally swallow some of this cream you should contact your doctor or a hospital casualty department. You may experience rapid breathing, a ringing sound in the ears, deafness, light-headedness or sweating.

    What does Movelat Relief Cream contain

    The active substances are:

    • mucopolysaccharide polysulfate 0.2% w/w
    • salicylic acid 2.0% w/w.

    The other ingredients are:

    • glycerol 85%
    • stearic acid
    • anhydrous eucerine (contains lanolin)
    • myristyl alcohol
    • emulsifying cetostearyl alcohol
    • ethanolamine
    • thymol
    • isopropyl alcohol
    • purified water.
    £11.59
    Get started
  • Movelat Relief Gel - 125g

    Movelat Relief Gel - 125g

    Pain Relief
    In stock
    More Information
    Movelat Relief Gel - 125g

    Movelat Relief Gel - 125g

    Pain Relief
    In stock
    £11.59
    Get started

    What is Movelat Relief Gel

    Movelat Relief Gel contains the active substances mucopolysaccharide polysulfate (MPS) and salicylic acid.

    Movelat Relief Gel is a mild to moderate anti-inflammatory and analgesic (pain-relieving) preparation which, when applied to the skin, provides relief from muscular pain and stiffness, sprains and strains, and pain due to rheumatic and non-serious arthritic conditions.

    How to use Movelat Relief Gel

    External use only. Do not swallow.

    Always use this medicine exactly as described in this leaflet or as your doctor or pharmacist has told you. Check with your doctor or pharmacist if you are not sure.

    • Before use, pierce the tube seal with the spiked top of the cap.
    • Push and turn the spiked end of the cap firmly into the nozzle until you hear a click.
    • The amount of gel you use will depend on the size of the area being treated.
    • Between 2 and 6 inches (5-15 cm) of gel should be gently massaged into the affected area at any one time.
    • You can apply Movelat Relief Gel up to four times a day.
    • Do not exceed this dose.
    • Some people experience discomfort, particularly those with sensitive skin or if used in hot weather or after a bath.
    • Remember to wash your hands after applying Movelat Relief Gel, unless this is the area being treated.
    • If you accidentally swallow some of this gel you should contact your doctor or a hospital casualty department. You may experience rapid breathing, a ringing sound in the ears, deafness, light-headedness or sweating.

    What does Movelat Relief Gel contain?

    The active substances are:

    • mucopolysaccharide polysulfate 0.2% w/w
    • salicylic acid 2.0% w/w.

    The other ingredients are:

    • isopropyl alcohol
    • monoethanolamine
    • carbomer
    • disodium edetate
    • polyethylene glyceryl-oleate
    • rosemary oil (containing citral, eugenol, geraniol, linalool, citronellol and limonene)
    • purified water.
    £11.59
    Get started
  • Movelat Relief Gel - 40g

    Movelat Relief Gel - 40g

    Pain Relief
    In stock
    More Information
    Movelat Relief Gel - 40g

    Movelat Relief Gel - 40g

    Pain Relief
    In stock

    What is Movelat Relief Gel

    Movelat Relief Gel contains the active substances mucopolysaccharide polysulfate (MPS) and salicylic acid.

    Movelat Relief Gel is a mild to moderate anti-inflammatory and analgesic (pain-relieving) preparation which, when applied to the skin, provides relief from muscular pain and stiffness, sprains and strains, and pain due to rheumatic and non-serious arthritic conditions.

    How to use Movelat Relief Gel

    External use only. Do not swallow.

    Always use this medicine exactly as described in this leaflet or as your doctor or pharmacist has told you. Check with your doctor or pharmacist if you are not sure.

    • Before use, pierce the tube seal with the spiked top of the cap.
    • Push and turn the spiked end of the cap firmly into the nozzle until you hear a click.
    • The amount of gel you use will depend on the size of the area being treated.
    • Between 2 and 6 inches (5-15 cm) of gel should be gently massaged into the affected area at any one time.
    • You can apply Movelat Relief Gel up to four times a day.
    • Do not exceed this dose.
    • Some people experience discomfort, particularly those with sensitive skin or if used in hot weather or after a bath.
    • Remember to wash your hands after applying Movelat Relief Gel, unless this is the area being treated.
    • If you accidentally swallow some of this gel you should contact your doctor or a hospital casualty department. You may experience rapid breathing, a ringing sound in the ears, deafness, light-headedness or sweating.

    What does Movelat Relief Gel contain?

    The active substances are:

    • mucopolysaccharide polysulfate 0.2% w/w
    • salicylic acid 2.0% w/w.

    The other ingredients are:

    • isopropyl alcohol
    • monoethanolamine
    • carbomer
    • disodium edetate
    • polyethylene glyceryl-oleate
    • rosemary oil (containing citral, eugenol, geraniol, linalool, citronellol and limonene)
    • purified water.
  • Movelat Relief Gel - 80g

    Movelat Relief Gel - 80g

    Pain Relief
    In stock
    More Information
    Movelat Relief Gel - 80g

    Movelat Relief Gel - 80g

    Pain Relief
    In stock

    What is Movelat Relief Gel

    Movelat Relief Gel contains the active substances mucopolysaccharide polysulfate (MPS) and salicylic acid.

    Movelat Relief Gel is a mild to moderate anti-inflammatory and analgesic (pain-relieving) preparation which, when applied to the skin, provides relief from muscular pain and stiffness, sprains and strains, and pain due to rheumatic and non-serious arthritic conditions.

    How to use Movelat Relief Gel

    External use only. Do not swallow.

    Always use this medicine exactly as described in this leaflet or as your doctor or pharmacist has told you. Check with your doctor or pharmacist if you are not sure.

    • Before use, pierce the tube seal with the spiked top of the cap.
    • Push and turn the spiked end of the cap firmly into the nozzle until you hear a click.
    • The amount of gel you use will depend on the size of the area being treated.
    • Between 2 and 6 inches (5-15 cm) of gel should be gently massaged into the affected area at any one time.
    • You can apply Movelat Relief Gel up to four times a day.
    • Do not exceed this dose.
    • Some people experience discomfort, particularly those with sensitive skin or if used in hot weather or after a bath.
    • Remember to wash your hands after applying Movelat Relief Gel, unless this is the area being treated.
    • If you accidentally swallow some of this gel you should contact your doctor or a hospital casualty department. You may experience rapid breathing, a ringing sound in the ears, deafness, light-headedness or sweating.

    What does Movelat Relief Gel contain?

    The active substances are:

    • mucopolysaccharide polysulfate 0.2% w/w
    • salicylic acid 2.0% w/w.

    The other ingredients are:

    • isopropyl alcohol
    • monoethanolamine
    • carbomer
    • disodium edetate
    • polyethylene glyceryl-oleate
    • rosemary oil (containing citral, eugenol, geraniol, linalool, citronellol and limonene)
    • purified water.
  • Movelat Relief Cream - 80g

    Movelat Relief Cream - 80g

    Pain Relief
    In stock
    More Information
    Movelat Relief Cream - 80g

    Movelat Relief Cream - 80g

    Pain Relief
    In stock

    What is Movelat Relief Cream

    Movelat Relief Cream contains the active substances mucopolysaccharide polysulfate (MPS) and salicylic acid.

    Movelat Relief Cream is a mild to moderate anti-inflammatory and analgesic (pain-relieving) preparation which, when applied to the skin, provides relief from muscular pain and stiffness, sprains and strains, and pain due to rheumatic and non-serious arthritic conditions.

    How to use Movelat Relief Cream

    External use only. Do not swallow.

    Always use this medicine exactly as described in this leaflet or as your doctor or pharmacist has told you. Check with your doctor or pharmacist if you are not sure.

    • Before use, pierce the tube seal with the spiked top of the cap.
    • Push and turn the spiked end of the cap firmly into the nozzle until you hear a click.
    • The amount of cream you use will depend on the size of the area being treated.
    • Between 2 and 6 inches (5-15 cm) of cream should be gently massaged into the affected area at any one time.
    • You can apply Movelat Relief Cream up to four times a day.
    • Do not exceed this dose.
    • Some people experience discomfort, particularly those with sensitive skin or if used in hot weather or after a bath.
    • Remember to wash your hands after applying Movelat Relief Cream, unless this is the area being treated.
    • If you accidentally swallow some of this cream you should contact your doctor or a hospital casualty department. You may experience rapid breathing, a ringing sound in the ears, deafness, light-headedness or sweating.

    What does Movelat Relief Cream contain

    The active substances are:

    • mucopolysaccharide polysulfate 0.2% w/w
    • salicylic acid 2.0% w/w.

    The other ingredients are:

    • glycerol 85%
    • stearic acid
    • anhydrous eucerine (contains lanolin)
    • myristyl alcohol
    • emulsifying cetostearyl alcohol
    • ethanolamine
    • thymol
    • isopropyl alcohol
    • purified water.
blog

Mrs S Varndell

This is the my purchase and I'm pleased to say I am totally satisfied with the professional way I was treated. I would highly recommend.

Example Blocks Image
  • MHRA

    UK Registered Pharmacy

    The MHRA regulates medicines and medical devices in the UK.

  • MHRA

    GPhC Regulated Pharmacy

    The GPhC regulates pharmacists, pharmacy technicians and pharmacies in Great Britain.

  • MHRA

    PCI DSS Compliant

    PCI DSS is an information security standard for organisations that handle credit card payments.

  • MHRA

    ICO Registered Website

    The UK's independent authority set up to uphold information rights in the public interest.